# SDR DALA2023010900115

- Difficulty date: May 15, 2019
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 92,882 hours, 20,147 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A C-CHECK AND DURING ACCOMPLISHMENT OF EM 5724-01010-41B, A DISCREPANCY WAS NOTED IN THE RT WING SKIN. ER/A 577947-14AD REVISED TO REV. A. ACCOMPLISH ER/A 577947-14AD REV A SECTION II INSPECTIONS.
